# SDR SWAA2024092741700

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,527 hours, 13,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT ENTRY EMERGENCY LIGHTED SIGNS INOP<[01] 01 - REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AND BATTERY M1673 PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]
